RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 8, Issue 4  


Complete description of a class of MDS-matrices over finite field of characteristic 2
A. V. Anashkin
5
Multidimensional linear method and diffusion characteristics of linear medium of ciphering transform
A. V. Erokhin, F. M. Malyshev, A. E. Trishin
29
Distribution of the length of aperiodicity segment in the graph of $k$-fold iteration of uniform random mapping
A. M. Zubkov, V. O. Mironkin
63
The sum of modules of Walsh coefficients for some balanced Boolean functions
O. V. Kamlovskii
75
Complexity analysis of the method of rainbow tables with fingerprints
D. V. Pilshchikov
99
Involutions with given weight deficit corresponding to the Cayley table of the finite Abelian group
V. N. Sachkov
117
The stabilizers of certain families of Boolean functions of $n$ variables that form a Galois-closed subalgebra of the Schaefer algebra. II
A. V. Tarasov
135
Математические вопросы криптографии
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019